TINZAPARIN INJECTIONS

Hi to every one just have a question i have just come out of hospital after 4 weeks. I got rushed in for a strangulated hernia and had to have an emergency op.

As most of u know we asthmatics are very vunerable to aneastetic and unfortunatly had a huge attack just as i went under so ended up on i.v amonophyline and because i was on it for three weeks had a picc line put in (Veins are vry bad and very hrd to canulate) but after just 2 days i got a blood clot in arm so they took this out back down to theatre for a main line.

Now i am at home and injecting tinziparin (like fragmin) again only this time after the injection my arm goes dead this didnt happen the 2x i have had to do it b4. Has any one else had to do this and experienced this sensation. The worst news is they think i may have to inject for the rest of my life as have had to mid lines b4 and ended up eith clots both times previous so they now saying blood is to thick.

B4 have been able to inject into stomach but cant this time as stomach still healing from op any advice or own experiences would be appriciated

kym

1 Reply

oldestnewest
  • Hi there

    I've never given a tinzaparin injection (I am a student nurse) but have given plenty of fragmin/clexane and have never heard of the injection site going numb. I'm assuming as you've been self-injecting for a while your sub-cut technique is good, you aren't going too deep are you?

    Other than that I can only think its the actual drug, is there a reason why you have been given this particular one? It may be that you could have heparin or dalteparin instead. As for injecting for life, there may be alternatives such as warfarin or a new drug which may come to replace warfarin (can't remember the name, sorry!) so don't despair yet.

    Hope this helps x

You may also like...